King's College London

Research portal

A COMPARISON OF LANDAU-GINBURG MODELS FOR ODD DIMENSIONAL QUADRICS

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)249-291
JournalBulletin of the Institute of Mathematics Academia Sinica
Volume13
Issue number3
DOIs
Accepted/In press22 Oct 2017
Published27 Sep 2018

Documents

King's Authors

Abstract

In [25], the second author defined a Landau-Ginzburg model for homogeneous spaces G/P. In this paper, we reformulate this LG model in the case of the odd-dimensional quadric X = Q2m−1. Namely we introduce a regular function Wcan on a variety ˇ Xcan ×C∗, where ˇ Xcan is the complement of a particular anticanonical divisor in the projective space CP2m−1 = P(H∗(X,C)∗). Firstly we prove that the Jacobi ring associated to Wcan is isomorphic to the quantum cohomology ring of the quadric, and that this isomorphism is compatible with the identification of homogeneous coordinates on ˇ Xcan ⊂ CP2m−1 with elements of H∗(X,C). Secondly we find a very natural Laurent polynomial formula for Wcan by restricting it to a ‘Lusztig torus’ in ˇ Xcan. Thirdly we show that the Dubrovin connection on H∗(X,C[q]) embeds into the Gauss-Manin system associated to Wcan and deduce a flat section formula in terms of oscillating integrals. Finally, we compare ( ˇ Xcan,Wcan) with previous Landau-Ginzburg models defined for odd quadrics. Namely, we prove that it is a partial compactification of Givental’s original LG model [10]. We show that our LG model is isomorphic to the Lie-theoretic LG model from [25]. Moreover it is birationally equivalent to an LG model introduced by Gorbounov and Smirnov [13], and it is algebraically isomorphic to Gorbounov and Smirnov’s mirror for Q3, implying a tameness property in that case.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454